# SDR SIMA200723603

- Difficulty date: August 23, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 17,173 hours, 17,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Part time: 17,173 hours, 17,174 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT STRIP ROW 7 THROUGH 12 INOPERATIVE.  REMOVED AND REPLACED EMERGENCY FLOOR PROXIMITY STRIP LIGHT IAW EMB AMM 33-50-12.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
